# SDR FDEA201701310296

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP RT SIDE SHEAR TIE BETWEEN FR 36 AND 37 IS CRACKED.  REMOVED AND REPLACED FWD CARGO RT SHEAR TIE BETWEEN FR 36 AND 37 PER SRM 51-40-21 AND SRM 51-40-44.
